# SDR QMLA2014041114035

- Difficulty date: April 11, 2014
- Submitted: April 14, 2014
- Operation: Air carrier
- Aircraft: N209LF
- Make and model: Urocop EC 130 B4
- Aircraft serial: 4960
- Aircraft time: 1,501 hours, 5,104 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Fitting
- Condition: Cracked
- Location: Canopy
- Part time: 1,501 hours, 5,104 cycles
- Stage of operation: AA
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND ON RT SIDE CANOPY FRAME ATTACHMENT WEB PANEL FWD ON BELLY OF ACFT DURING AN EC130 AAIP A0560 100HOUR, 12MONTH AIRFRAME INSPECTION
